# SDR COMA0460465

- Difficulty date: August 12, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 3,266 hours, 2,750 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1159
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,260 hours, 2,744 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5126 FLAPS FAIL CAUTION.  REPLACED THE FECU.
